Buy it Again
Vicks NyQuil Severe Cold & Flu Relief Nighttime Liquid Original - 12 Fl. Oz.
Cold & Flu, Max Strength
Other Information: Each 30 ml contains: sodium 81 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/Sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Alcohol 10%. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.
Active Ingredients: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Doxylamine Succinate (12.5 mg), Phenylephrine HCl (10 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: Alcohol, Citric Acid, D&C Yellow 10, FD&C Yellow 6, FD&C Green 3, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose.
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibito
Directions Directions: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & Children 12 Yrs & Over: 30 ml every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.